MAUDE Adverse Event Report: TELEFLEX MEDICAL HORIZON TI MED 25 POUCHES WITH 24 CLIPS; CLIP, IMPLANTABLE

TELEFLEX MEDICAL HORIZON TI MED 25 POUCHES WITH 24 CLIPS; CLIP, IMPLANTABLE
Model Number IPN914926
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Qn#: (b)(4).A visual, dimensional, or functional inspection of the product involved in the complaint could not be conducted since the product was not returned.The device history review could not be conducted since the lot number was not provided.Corrective actions cannot be established since it is necessary to receive the physical sample to perform a proper investigation and confirm the alleged defect.At this time due the sample is not available is not possible to determine the source of the defect reported.The customer complaint cannot be confirmed due the product sample is not available to perform a proper investigation and determinate the root cause.If the alleged defect samples become available at a later date, this complaint will be updated accordingly.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Multiple incidence of one doctors patients returning after cv procedures.Horizon clips have slipped off post-op.Follow-up report indicates that 4 patients were affected over the past year with horizon clip occlusion issues.All patients were subsequently ligated with automatic metal clip applier.One (1) patient had to receive surgical intervention upon readmittance.The first incident date is not known.

Brand Name
HORIZON TI MED 25 POUCHES WITH 24 CLIPS
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key12371228
Report Number3003898360-2021-00754
Device Sequence Number1206535
Product Code FZP
UDI-Device Identifier34026704696315
UDI-Public34026704696315
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K132658
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN914926
Device Catalogue Number002204
Device Lot Number0
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2021
Initial Report FDA Received Date08/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;